# SDR SWAA2025021388733

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 45.5 BS706+4; BS706+5.5; BS706+7; BS706+17.5; BS727+13; BS727+17.5; BS727A+6.5; BS727A+8.5 WL 208 (MARKED<[01] SEAT TRACK AT BS 540-727B; RBL 45 IS OUT OF LIMITS AT BS 663+15. TO BE REPLACED ON TTG8Q00YA3DT;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
